MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC
Model Number A28-28/C75-O20 V
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that the patient had an initial procedure on (b)(6) 2015 with a bifurcated device and suprarenal aortic extension.Upon follow up, computed tomography (ct) from (b)(6) 2016 showed the suprarenal aortic extension had unintentional movement, causing a potential type 1a endoleak.On (b)(6) 2016, the physician implanted a suprarenal aortic extension to seal the endoleak.The patient is in stable condition.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTA UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5851930
Report Number2031527-2016-00386
Device Sequence Number796821
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)151113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2015
Device Model NumberA28-28/C75-O20 V
Device Lot Number1252019-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2016
Initial Report FDA Received Date08/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR